Illegal drug overdose symptoms

Common Questions and Answers about Illegal drug overdose symptoms

drug

1801781 tn?1461629469 NM leads in drug overdose deaths and not substance abuse. They (the CDC) estimated 4 per100K people die every year from prescription drug overdose and I'm sure that's accurate...it would be about 80 people a year and that doesn't include alcohol and illegal drugs, of course.
Avatar n tn what is the worst that could happen to me IF IM NOT BIABETIC and ive taken the drug Glyburide-Metformin Oral? im experiencing cold sweats blurred vision and hunger. Is this an emergency? i took it aronund ten hours ago and now im still feeling the side effects. will this go away and is my blood sugar permanently damaged? im 27 history of common allergies and no allergies to drugs. i take adderall for adhd. what should i do?
402892 tn?1202007264 m a 19 year old female who expirmented with a new drug(meth) I took way more than recommended and I believe to have overdosed on it. I had all the symptoms of the meth overdose. I went to the ER and stayed there for 2 days and when I got back home I started havng really bad chest pains and pounding heart. feel very fatigued and light headed very often and it's hard to sleep with my heart pounding so hard and fast.
Avatar n tn No- it is illegal. Doctors in most states are required by law to check the drug database to ensure a patient is not obtaining prescriptions for controlled substances from multiple providers. Pharmacists must also check the database for last fill date, quantity, dosing instructions, and notify any prescribers that you attempted to fill another prescription from another physician. They may also be required to report to law enforcement.
Avatar n tn That's a wide range of MG's. I was on Wellbutrin for about 2 years, 150mg and went off about a month ago. The doc said that it was an easy drug to stop.....somewhat, so I guess it's the first time he's been right. I was going back and forth between 75 and 150, and like you, even at that low dose I couldn't tell much appreciable difference. Being it's not a drug to get a high on, obviously it wasn't intentional on your part since there is no benefits that way....
Avatar m tn hi welcome to the forum although I have no first had experience with your doc I know its called the bath salts drug...its similar to mdma but the high dont lat as long as for withdrawals there should be no physical withdrawal from this drug ...
Avatar f tn m still trying to figure out. That will tell us something one way or another. I already know that illegal drug use per capita has declined from the 70's and 80's but I don't know if it has remained static percentage wise per capita from 1999 to 2009 or gone up or down. Generally the percentage of illicit drug users per capita remains within a couple percentage points up or down from year to year. And these kinds of statisics are hardly very accurate.
Avatar n tn If you had that type or WPW it is likely it would have presented before the overdose. More likely the drug overdose damaged the heart possibly causing some scar tissue that caused a bit of an AVnode block and the reason for your PACs and/or damage to a small section of your heart wall creating Afib and the more likely reason for your fast heart rate though your doctor should be the one to give you the definitive diagnosis of what you exactly have.
Avatar n tn severe drowsiness. In children, symptoms may include: restlessness and irritability, and may be followed by drowsiness. Information at www.drugs.com: Link: [http://www.drugs.com/cetirizine-hcl.html] Seek emergency medical attention if you think you have used too much of this medicine. Overdose symptoms may include feeling restless or nervous, and then feeling drowsy.
Avatar n tn A Ritalin overdose could be extremely dangerous and in many instances, could be life-threatening. The symptoms of a Ritalin overdose may include but may not be limited to: abdominal cramps, aggressiveness, confusion, depression, diarrhea, fatigue, hallucinations, high fever, hallucinations, high or low blood pressure, irregular heartbeat, nausea, panic, rapid breathing, restlessness, vomiting, tremor, convulsions or coma.
Avatar n tn nausea, vomiting, stomach pain, sweating, confusion, weakness. There are more, but easy to find if you search the web. Just taking an amount over the prescribed dose is NOT the definition of an overdose.
Avatar f tn However, in many cases, the patient already had an underlying anxiety/panick disorder that hadnt yet manifested or whose symptoms were masked or attenuated by the drug(s) being used. Often times drug use (including, ironically, anti-anxiety meds) can aggrevate an existing "dormant" anxiety disorder, setting it into action. It is always possible for anypsychoactive drug to cause temporary or permanent changes in certain limited areas of brain function.
Avatar f tn He ate all the rimadyl at once in my absence. I took him to the hospital within 2 hours of overdose. The vet started IV fluids and administered apomorphine at 6 PM. At 9 PM he spiked a fever 107• and started started seizing, Can this be from the medications?
Avatar f tn An overdose of Klonopin can be fatal. Overdose symptoms may include extreme drowsiness, confusion, muscle weakness, and fainting. Please call now. Tell me where you are. I'll call for you.
Avatar f tn after doing so much cocaine and i start getting a headache is the the begining of a overdose
Avatar n tn Take the dog to the vet before the drug gets into his/her system. They will probably induce vomiting and use charcoal to absorb the "poison" the dog has consumed. But you should take him asap; the sooner he/she gets this out of his/her system, the better.
Avatar m tn Could be Kratom. It is bought online, and they put "not for human consumption" on it to please the FDA and DEA. Otherwise, it would be illegal. On the sites, it sells itself by saying, "it's incense for burning" or some crap. The thing is that he's YOUR child, underage, living in your home??? I'd toss it and send him to rehab before it's too late. That may sound harsh, but you may be saving his life. This is what you actually found.
Avatar m tn ER nurses and doctors are trainned to see signs of drug overdose. If they suspect overdose they will get you the help you need. Panic attacks will not have same symptoms. So I agree with everything that hadenough123. It has been a while for me also since I worked ER.
Avatar f tn I have read about many deaths from someone swalling large amounts, but usually it was a drug dealer that swallowed a few grams so they won't get busted. Hope your safe.
Avatar n tn Hi, how long can the effects of Lorazepam overdose, withdrawal take? Is it normal for someone to have symptoms for seven days after taking the last dose?
5204799 tn?1365456784 i really have not considered that i might be taking enough to hurt myself in an overdose situation. if this is a stupid question i apologize, im just trying to be smart and more careful.
Avatar f tn I did smoke a little pot here and there because it was the ONLY eay I could eat or keep food and helped with my other symptoms to. I am 28weeks along now and I havent smoked in a few weeks and am passing my drug tests. I am due march 30th and was just wondering if anyone knew if I am passing my drug tests then my baby is alo right? Or could it still be in my babies system also?